# SDR 2007UALA00595

- Difficulty date: February 25, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 52,144 hours, 19,175 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AFT CARGO COMPARTMENT SMOKE DETECTOR INOPERATIVE.   [SUP 05-08-07]  REPLACED AFT CARGO SMOKE DETECTOR.
